IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1366 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2369    
    Printed55    
    Emailed0    
    PDF Downloaded133    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 6  |  Page : 638-639

Pregabalin-induced self-harm behavior


1 Department of Pharmacology and Therapeutics; ADRM Centre, Government Medical College, Jammu, Jammu and Kashmir, India
2 Department of Pharmacology and Therapeutics, Government Medical College, Jammu, Jammu and Kashmir, India
3 Department of Internal Medicine, Government Medical College, Jammu, Jammu and Kashmir, India

Correspondence Address:
Vishal R Tandon
Department of Pharmacology and Therapeutics; ADRM Centre, Government Medical College, Jammu, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.121390

Rights and Permissions

Antiepileptic Drugs (AEDs) such as lamotrigine, gabapentin, and oxcarbazepine may have the potential to increase the risk of self-harm or suicidal behavior. We report a case of pregabalin-induced self-inflicted multiple injuries on forearm after its continuous use. This is an interesting adverse drug reaction (ADR) that is rare, unusual, and potentially serious.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow